Alert archive / Ohio / Freeze Warnings in 2012
Freeze Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Apr 23, 2012, 3:52 PM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Apr 24, 2012, 12:00 AM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2012, 3:52 PM EDT (19:52 UTC)
- In effect from
- Apr 24, 2012, 12:00 AM EDT
- Expired
- Apr 24, 2012, 1:34 AM EDT
- In force
- 94 min
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS71 KILN 231952 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 352 PM EDT MON APR 23 2012 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT THROUGH EARLY TUESDAY... .TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT THROUGH EARLY TUESDAY IN A COOL AND DRY AIRMASS OVER THE CENTRAL OHIO VALLEY. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240400- /O.NEW.KILN.FZ.W.0007.120424T0400Z-120424T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 352 PM EDT MON APR 23 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...ENTIRE AREA. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT THROUGH EARLY TUESDAY MORNING. DUE TO THE WIND STAYING UP...THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO FREEZING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
2 follow-up statements
793 WWUS71 KILN 240218 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1018 PM EDT MON APR 23 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241030- /O.CON.KILN.FZ.W.0007.120424T0400Z-120424T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1018 PM EDT MON APR 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * LOCATIONS...ENTIRE AREA. * TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER 30S. * TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT THROUGH EARLY TUESDAY MORNING...PRIMARILY IN LOW LYING AND SHELTERED LOCATIONS WHERE WINDS WILL BE THE WEAKEST. DUE TO THE WIND STAYING UP AND DRY AIR...THERE WILL BE LITTLE TO NO FROST EVEN WHERE TEMPERATURES DROP TO FREEZING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
984 WWUS71 KILN 240534 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 134 AM EDT TUE APR 24 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240645- /O.CAN.KILN.FZ.W.0007.000000T0000Z-120424T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 134 AM EDT TUE APR 24 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES ARE HOVERING NEAR 40 DEGREES EARLY THIS MORNING AND ARE NOT EXPECTED TO EXPERIENCE MUCH MORE OF A DROP TONIGHT. ONLY THE MOST SHELTERED AREAS AWAY FROM WIND WILL SEE TEMPERATURES DROP TO THE FREEZING MARK OVERNIGHT TONIGHT...AND THESE WILL BE THE EXCEPTION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 23, 1:40 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 23, 1:40 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 140 PM EDT MON APR 23 2012 .SYNOPSIS... DEEP LOW PRESSURE TO THE EAST WILL KEEP A COOL AND BRISK NORTHERLY FLOW OVER THE CENTRAL OHIO VALLEY THROUGH MONDAY. WEAK HIGH PRESSURE WILL PROVIDE DRY WEATHER ON TUESDAY. ANOTHER LOW WILL BRING THE LIKELIHOOD FOR THUNDERSTORMS ALONG WITH WARMER TEMPERATURES BY LATE WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LITTLE IN THE WAY OF CLOUD COVER ACROSS THE REGION. A FEW CUMULUS ALONG WITH THIN CIRRUS IS OCCURRING OVER EASTERN SECTIONS. BUT THERE IS STILL A GOOD DEAL OF INSOLATION. BASED ON THIS AND OBSERVATIONAL TRENDS HAVE BUMPED UP TEMPERATURES JUST SLIGHTLY. ALSO DEEP MIXING IS BRINGING DOWN DRIER AIR. SO LOWERED DEW POINTS ACCORDINGLY. WINDS SHOULD NOT DEVIATE MUCH THROUGH THE REST OF THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... H5 LOW LIFTS THRU THE ERN GREAT LAKES INTO SRN CANADA TONIGHT. LOW WILL CONTINUE TO FILL ON TUESDAY AS IT PULLS AWAY. WHILE SKIES ARE EXPECTED TO BE MOSTLY CLEAR TONIGHT...WINDS WILL REMAIN STRONG ENUF TO MITIGATE FROST FORMATION. EXPECT MOST LOWS TO BE IN THE MID 30S. A FEW ISOLATED LOCATIONS MIGHT MAKE FREEZING...BUT SINCE WIDESPREAD FREEZING TEMPERATURES ARE NOT EXPECTED...WILL NOT ISSUE A FREEZE WATCH AT THIS TIME. SFC HIGH PRESSURE RIDGE BUILDS IN FOR TUESDAY AND TUE NIGHT. MODELS BEGIN DEVELOPING DIVERGING SOLUTIONS AS EARLY AS TUE NIGHT AS THE NAM FORMS A WRM FNT ACRS THE LOWER OH VALLEY AND BRINGS OVER RUNNING PCPN INTO THE FA. CONSENSUS OF THE OTHER MODELS IS TO KEEP THE WRM FNT FARTHER SW AND TO WAIT UNTIL WED TO BRING PCPN IN. GFS IS THE FARTHER NE WITH ITS PCPN DEVELOPMENT. LEANED MORE TOWARDS THE ECMWF SOLUTION THAT KEEPS THE BETTER POPS IN THE SW ON WED. TEMPERATURES WILL SEE A GRADUAL WARM UP WITH HIGHS TUES IN THE MID TO UPPER 50S AND 60S ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AMPLIFIED MID LEVEL FLOW PATTERN TO BEGIN THE LONG TERM FCST PERIOD WITH A RIDGE OVER THE ROCKIES AND A DEEP TROUGH OVER EASTERN CANADA AND THE NE US. THIS PLACES THE REGION UNDER COOL NORTHWESTERLY FLOW. MODEL DIFFERENCES EXIST REGARDING EXACT STRENGTH/TIMING BUT SOLNS ALL POINT TO EMBEDDED S/W AND ASSOCIATED SFC WAVE DROPPING SE THRU THE OHIO VALLEY WEDNESDAY NIGHT/EARLY THURSDAY. WILL ADJUST POPS UP TO LKLY WED NIGHT AND HANG ONTO PRECIP A LTL LONGER THURSDAY MORNING. SFC HIGH PRESSURE TO NOSE IN FROM THE NW LATER ON THURSDAY WITH THE FRONT STALLING OUT ACRS THE TN VLY BY THURSDAY NIGHT. THIS SFC RIDGE TO BUILD ACROSS THE GREAT LAKES PROVIDING DRY WEATHER THURSDAY NIGHT AND FRIDAY. THE STALLED FRONTAL BOUNDARY LOOKS TO PUSH BACK NORTH SATURDAY. THEREFORE...WILL INTRODUCE CHANCE POPS INTO THE SOUTH AND SPREAD THESE POPS NORTH ACRS ILN/S FA. MODEL DIFFERENCES EXIST NEXT SUNDAY WITH THE ECMWF KEEPING PCPN IN AND GFS ALLOWING FOR A DRY PERIOD. WILL ELECT TO KEEP VERY LOW CHC/SLIGHT CHC POPS IN THE FCST GIVEN THAT THE FRONTAL BOUNDARY IS EXPECTED TO BE IN THE REGION. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... GUSTY NORTH NORTHWEST WINDS WILL SLOWLY DIMINISH TOWARDS 00Z AND BACK SLIGHTLY. GUST SHOULD END BY 02Z WITH SOME FURTHER DECREASE IN SUSTAINED SPEEDS AS THE DIRECTION BACKS FURTHER. AFTER 12Z WINDS WILL VEER BACK TO WEST NORTHWEST AND STRENGTHEN AGAIN. APPEARS THAT THERE COULD BE GUSTS APPROACHING 30 KT BY THE END OF THE TAF PERIOD. VFR CONDITIONS WILL PERSIST WITH MAINLY HIGH CLOUDS. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM... SHORT TERM...SITES LONG TERM...AR AVIATION...
Hazardous weather outlook, Apr 23, 5:56 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 556 AM EDT MON APR 23 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 556 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. CIRCULATION AROUND DEEP LOW PRESSURE OVER PENNSYLVANIA WILL RESULT IN WIND GUSTS OF 30 TO 40 MPH TODAY. COLD TEMPERATURES ARE EXPECTED AGAIN TONIGHT. A FEW ISOLATED LOCATIONS MIGHT SEE THE LOW TEMPERATURE REACH FREEZING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 23, 11:00 AM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1100 AM EDT MON APR 23 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-232200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1100 AM EDT MON APR 23 2012 ...WINDY CONDITIONS TODAY... LOW PRESSURE ACROSS SOUTHEASTERN NEW YORK STATE WILL MOVE NORTHWEST TO NEAR LAKE ONTARIO BY TONIGHT. THE CIRCULATION AROUND THE LOW WILL RESULT IN WIND GUSTS OF 30 TO 40 MPH TODAY. ANY LOOSE OBJECTS SUCH AS TRASH CANS MAY BE BLOWN AROUND. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION.
Nearby
Freeze Warnings in Ohio, 2012Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.